Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: First days on Celexa  (Read 231 times)

0 Members and 1 Guest are viewing this topic.

Offline ctoney4

  • Newbie
  • *
  • Posts: 9
  • Rec's: 0
  • Personal text
    • Poke This Member
First days on Celexa
« on: February 17, 2014, 07:05:00 PM »
I'm currently on day 3 of Celexa (citalopram) 10 mg for anxiety. And boy it's been rough already. The first dose I took in the morning. For the rest of the day I walked around in a daze, feeling completely out of it, constantly yawning, and fatigued. So the next day I decided to to take it before bedtime. Bad idea. I woke up 3 hours later feeling like everything was in slow motion and my heart racing, which sent me into a panic attack and could not go back to sleep. My anxiety has been increased since taking it. I know side effects are expected and it takes a few weeks to get benefit but this is awful. Would love some reassurance, support, or tips that anyone has to offer.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 6642
  • Country: au
  • Rec's: 135
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: First days on Celexa
« Reply #1 on: February 17, 2014, 07:43:04 PM »
I know side effects are expected and it takes a few weeks to get benefit but this is awful. Would love some reassurance, support, or tips that anyone has to offer.

I suggest you contact the prescribing doctor, explain what is happening and ask him/her to prescribe a small dose of one of the benzodiazepines to help you get through this. If s/he's a benzodphobe then ask for hydroxyzine (Atarax) a antihistamine with anti anxiety properties.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all suggestions are general in nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

anything